MathSciNet Relay Station
MathSciNet bibliographic data
MR1485422 22E55 (11F70)
Žampera, Siniša The residual spectrum of the group of type $G_2$. J. Math. Pures Appl. (9) 76 (1997), no. 9, 805–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement